| Model Number |
39575 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
It was reported that coating issues occurred.An amplatz super stiff was selected for use during this thrombus aspiration in deep vein thrombosis of lower extremities procedure.Prior to the procedure, when the physician opened the outer package and pulled out the device, it was noted that there were burrs on the guidewire and had a distinct tactile sensation.The wire could not enter the catheter.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
Event or Problem Description
It was reported that coating issues occurred.An amplatz super stiff was selected for use during this thrombus aspiration in deep vein thrombosis of lower extremities procedure.Prior to the procedure, when the physician opened the outer package and pulled out the device, it was noted that there were burrs on the guidewire and had a distinct tactile sensation.The wire could not enter the catheter.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the guidewire had obvious protrusions and was uneven.
Event or Problem Description
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Device evaluated by mfr: the amplatz super stif was returned for analysis.The coating was peeled at the distal and proximal sections of the guidewire.The device was inspected under magnification, and it was possible to see that the coating was peeled at the distal and proximal sections of the guidewire.